# SDR ASAA2018061154950

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 23,805 hours, 6,929 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63BP22C39P10
- Condition: Defective
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABIN ZONE TEMP ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 21-62, TASK 832.  FOUND A BAD CONNECTOR D41500.  REPLACED & TESTED THE CONNECTOR D41500. ZONE TEMP BITE CHECKED ON BOTH CONTROLLERS WAS NORMAL IAW AMM 21-61-00-700-806-002. FLOW CONTROL & SHUTOFF VALVE INSTALLATION TEST CHECKED NORMAL IAW AMM 21-51-01.  GROUND VERIFICATION SUCCESSFUL IAW AMM 21-61-00.
